Bulletin of the American Mathematical Society

Comparison theorems for a generalized modulus of continuity

Jan Boman and Harold S. Shapiro

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1266-1268.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530908

Mathematical Reviews number (MathSciNet)
MR0614598

Zentralblatt MATH identifier
0194.16403

Citation

Boman, Jan; Shapiro, Harold S. Comparison theorems for a generalized modulus of continuity. Bull. Amer. Math. Soc. 75 (1969), no. 6, 1266--1268. https://projecteuclid.org/euclid.bams/1183530908


Export citation

References

  • 1. H. S. Shapiro, Smoothing and approximation of functions, Van Nostrand, Princeton, N. J., 1969.
  • 2. H. S. Shapiro, A Tauberian theorem related to approximation theory, Acta Math. 120 (1968), 279-292.
  • 3. M. Weiss and A. Zygmund, A note on smooth functions, Indag. Math. 21 (1959), 52-58.